I have been on ortho tri cyclen Lo for two and a half years now. I experienced spouts of spotting and other side effects while adjusting to the pill when I very first started it for about 6 months or more but haven't had any of that in a long time. In March I started filling my prescription at a new pharmacy and they give out tri estarylla instead of the tri sprintec I was on, and I noticed during the first two packs my breasts hurt around my period, but everything else was normal and it did its job with the contraception part too. It's now the third pack, I'm on my third week, and I've been spotting for 7 days, one of the days it was almost a regular period flow for me, which is not very heavy anyway but still for mid cycle it was strange and quite the inconvenience. I take my pill at exactly the same time within minutes every day, no antibiotics, getting sick, etc. Just wondering if side effects are normal for switching from one generic to the other? Should I be concerned? My boyfriend and I are very sexually active and the pill is the only protection we're using, am I still protected? I always feel as though I'm very knowledgable on these things because I am in nursing school plus I read up on a lot of articles and things about contraception but when it's happening to me I get very irrational/worried. Thanks in advance!
You would know by now and we all get irrational when its happening to us. Call your doctor. He or she would have found out if you were pregnant before you started this med. and if you are very sexual I think that pregnancy should be tested.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Apr 2014 • 3 answers
Updated 15 Aug 2013 • 2 answers
Updated 18 Aug 2014 • 1 answer
Updated 28 Jan 2015 • 1 answer
Updated 24 Aug 2015 • 1 answer